# SDR ASAA2024050251515

- Difficulty date: May 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475500000
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD CORRODED UNDER PROTECTIVE PLATE GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO DOOR THRESHOLD IAW A320 SRM 51-74-00/001 REV 148-01FEB2024. ACCOMPLISHED A DVI OF AREA IAW A320 SRM 53-41-49-283-003 REV 148-01FEB2024 NO FURTHER CORROSION NOTED. ACCOMPLISHED HFEC INSPECTION OF AREA IAW A320 NTM PT.6, 51-10-08-250-802-A-01 USING T8257K DUE 28SEP24 NO RELEVANT INDICATIONS WERE NOTED. REMAINING LOWEST MAT. THICKNESS IS .090 WITH ALLOWABLE DEPTH AFTER CLEAN UP  OF .083 LIMITS FOUND WITHIN LIMITS IAW A320 SRM 53-41-49-283-003 REV 148-01FEB2024 UTT8224L DUE 20NOV24. ALODINED IAW A320 SRM 51-21-11 REV 148-01FEB2024. PRIMED CAT A. REPAIR FH:35490 FC:11792 AND TOP COAT PAINT IAW A320 SRM 51-75-12 REV 148-01FEB2024
